# SDR ASOA201000586

- Difficulty date: April 19, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 19,201 hours, 13,168 cycles
- Engine: Ge CF348C1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349-573
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE CABIN SEAT TRACKS FROM FS349-573 HAVE CORROSION (SIDEWALL TRACKS). SEAT TRACK CORRODED BEYOND LIMITS,  REPLACEMENT NOT REQUIRED, REPAIRED IAW REO 670-53-00-013, REV B, DATE 2009-06-18.   REMOVED CORROSION FROM SEAT TRACK FS349-573 LT IAW REO 670-53-00-013 REV "B" DATE 2009-06-18.  ALODINED SEAT TRACKS IAW SRM 51-21-16.
